MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMPS-ITE CRKSCRW 5.5X14.7MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMPS-ITE CRKSCRW 5.5X14.7MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-COMPS-ITE CRKSCRW 5.5X14.7MM
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient is having some allergic type symptoms and the surgeon believes it could be related to the bio-composite material of the patient's ar-1927bcf-3 and ar-2324bcc implants.Additional information obtained 1/11/21: the case was performed over 4 years ago.It was a supraspinatus repair.Sales representative has requested additional information from the surgeon who has yet to provide a response.

Brand Name
BIO-COMPS-ITE CRKSCRW 5.5X14.7MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11186418
Report Number1220246-2021-02479
Device Sequence Number16326049
Product Code MAI
UDI-Device Identifier00888867023369
UDI-Public00888867023369
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBIO-COMPS-ITE CRKSCRW 5.5X14.7MM
Device Catalogue NumberAR-1927BCF-3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2020
Initial Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;